MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SCREWS; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SCREWS; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number CTL4.5-024-S
Medical Device Problem Codes Break (1069); Corroded (1131)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation as it remains in-situ.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
Information was received that during explant a broken screw was discovered in the right tibial construct.The broken portion of the screw remains implanted.Additionally, it was reported that there was debris/corrosion.No patient adverse event was reported.

Brand Name
PRECICE SCREWS
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, ste 100
aliso viejo CA 92656
Manufacturer (Section G)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, ste 100
aliso viejo CA 92656
Manufacturer Contact
geoff gannon
101 enterprise dr, ste 100
aliso viejo, CA 92656
8583448112
MDR Report Key12899615
Report Number3006179046-2021-00509
Device Sequence Number3900023
Product Code HSB
UDI-Device Identifier00887517029973
UDI-Public887517029973
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTL4.5-024-S
Device Lot NumberACAGAD0525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age24 YR
Patient SexFemale